MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CYSTO PACK

Medline Industries, LP MEDLINE; DBD-CYSTO PACK
Catalog Number DYNJ68411B
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿arrived opened along the heat seal.¿.
 
Additional Manufacturer Narrative
The account reported finding open seal.Finished good production records were reviewed, and there were no line downs, deviations or non-conformance reports that might have had an impact on this issue; finished good pack build was reviewed, and there are no issues with the build that likely contributed to the reported issue.A physical sample for one pack was received, and the tyvek seal was observed open along the top middle of the bag, confirming the reported issue; a white line running along the edge seam indicated that the pouch did go through the sealing machine and was closed at some point in time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CYSTO PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50233795
Report Number1417592-2026-16446
Device Sequence Number18726049
Product Code FDE
UDI-Device Identifier40195327341313
UDI-Public40195327341313
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ68411B
Device Lot Number24CBL852
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/17/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown